Mathematical Models in Engineering (MME) ISSN (Print) 2351-5279, ISSN (Online) 2424-4627 publishes mathematical results which have relevance to engineering science and technology. Formal descriptions of mathematical models related to engineering problems, as well as results related to engineering applications are equally encouraged. Applications of mathematical models in financial engineering, mechanical and aerospace engineering, bioengineering, chemical engineering, computer engineering, electrical engineering, industrial engineering and manufacturing systems, nonlinear science and technology are especially encouraged. Mathematical models of interest include, but are not limited to, ordinary and partial differential equations, nonlinear analysis, stochastic processes, calculus of variations, operations research.
Established in 2015 and published 4 times a year (quarterly).
Journal is indexed in
- Discovery services (Complementary Index)
Gale Cengage Learning: https://www.gale.com
- Academic OneFile Custom Periodical
- Computer Database
- Science in Context
- Directory of Open Access Journals (DOAJ): https://doaj.org
- Semantic Scholar: https://www.semanticscholar.org
- Google Scholar: https://scholar.google.com
- JGate: https://jgateplus.com
- CORE: https://core.ac.uk
- BASE (Bielefeld Academic Search Engine): https://www.base-search.net
- Ulrich's Periodicals Directory: https://ulrichsweb.serialssolutions.com
- CNKI Scholar: http://eng.scholar.cnki.net
- cnpLINKer (CNPIEC): http://cnplinker.cnpeak.com
- MIAR, Universitat de Barcelona: https://miar.ub.edu
- JournalTOCs: https://www.journaltocs.ac.uk
- WorldCat Discovery Services: https://www.oclc.org/en/worldcat-discovery.html
- MyScienceWork: https://www.mysciencework.com
- Crossref: https://search.crossref.org
Author guidelines and publishing charges
Your manuscript should be submitted online via JVE Journal Management System (JMS) https://manage.extrica.com.
Using the JMS requires an account. You can create a new account by following the 'Create an account' link that appears on the main login page. The signup process only takes a minute – we don't need many details from you. Once you've created your account or signed in, you're ready to submit a manuscript: Submit manuscript.
Your manuscript should be uploaded in Microsoft Word and Adobe PDF formats. Note that if your manuscript is accepted for publication, the manuscript will be reprocessed by JVE team. But to start with, manuscript format should conform the Paper Template.
Article processing charges
The publication costs of an article are paid from an author's research budget, or by their supporting institution, in the form of Article Processing Charges of 200 EUR.
Publication ethics and malpractice
The ethics statements for our journals are based on Code of Conduct and Best-Practice Guidelines for Journal Editors.
Intelectual property rights
Mathematical Models in Engineering is published Open Access. By 'open access' we mean its free availability on the public internet, permitting any users to read, download, copy, distribute, print, search, or link to the full texts of these articles, crawl them for indexing, pass them as data to software, or use for commercial purposes, or any other lawful purpose, without financial, legal, or technical barriers other than those inseparable from gaining access to the internet itself. Authors retain the copyright and full publishing rights without restrictions. Article(s) are published under the Creative Commons Attribution License (CC-BY).
Numerical convergence of the family of flux-continuous schemes with variable quadrature (qu1,qu2) for single phase flow in porous media
Finite-volume schemes, which honor pressure and flux-continuity conditions, is developed using double quadrature (qu1,qu2), referred as double family scheme. The scheme is applicable to solve the elliptic pressure equation used in reservoir simulation. Schemes are applicable on both regular cartesian and unstructured triangular meshes. The scheme is defined over a control-volume distributed formulation. The scheme can be applied to both diagonal and full permeability tensor elliptic pressure equ
Mathematical Models in Engineering, Vol. 8, Issue 2, 2022, p. 26-41.
A. Korolyov, A. Bubulis, J. Vėžys, Yu Aliakseyeu, V. Minchenya, V. Niss, D. Markin
Nitinol is widely used in the production of medical devices, especially the ones that are designed for minimally invasive treatment, such as stents to restore vascular patency, stent grafts to eliminate aneurysms, and cava filters to trap blood clots. One of the most important characteristics that determines the reliability of the functioning of such products in the human body is the state of the surface layer. The higher the surface quality, the less negative impact is on the circulatory system
Mathematical Models in Engineering, Vol. 7, Issue 4, 2021, p. 70-80.
Vibration of a simply supported graphene sheet with uncertain small scale parameter based on nonlocal theory
G. Q. Xie, S. S. Ni
Small scale parameter of graphene sheet is considered as uncertain one, vibration equation of a simply supported graphene sheet with uncertainty is established based on nonlocal theory. Trigonometric function series solution and interval operator are used to obtain the upper and lower bound of response of the simply supported graphene sheet. the uncertainty level of response for the different dimension is investigated. The numerical result shows that for the same uncertainty level of small scale
Mathematical Models in Engineering, Vol. 7, Issue 2, 2021, p. 22-29.
Hybrid extraction of multi-word terms: an application on vibration-based condition monitoring technique
Konstantinos Chatzitheodorou, Vassilios Kappatos
In this paper, we present an advanced domain-specific multi-word terminology extraction method. Our hybrid approach for automatic term identification benefits from both statistical and linguistic approaches. Our main goal is to reduce as much as possible the human effort in term selection tasks as well as to provide a wide-range and representative terminology of a domain. We emphasize in identification of verb or noun phrases multi-word terms, in neologisms and technical jargons. Our architectur
Mathematical Models in Engineering, Vol. 7, Issue 1, 2021, p. 1-9.
Ababu Teklemariam Tiruneh, Tesfamariam Debessai
Inlet flow distribution devices play an important role in providing uniform flow distribution in water treatment process units such as sedimentation tanks. Orifices and weirs are commonly provided along the inlet flow channels that are built across the width of sedimentation tanks. This paper presents a numerical method and computer program for computation of the inlet flow distribution over weirs and orifices. The method is based on solving a differential equation of the flow profile along the
Mathematical Models in Engineering, Vol. 6, Issue 4, 2020, p. 160-171.
Tien Tran Xuan, Dong Nguyen Phu
Following a patented solution, a seat which is possible to change its stiffness was created. The seat contains an actively controlled pneumatic spring element (the PSE). For the requirement of working faster and more precisely, an improvement was applied. This article deals with derivation of mathematical model of the improved PSE system used for subsequent analysis. The model is considered as a mixed model which is a combination of single-discipline subsystems as mechanical, electrical, fluid a
Mathematical Models in Engineering, Vol. 6, Issue 2, 2020, p. 79-92.
Theoretical and experimental analysis of an unbalanced and cracked cardan shaft in the vicinity of the critical speed
Bernard Xavier Tchomeni, Alfayo Alugongo
This paper presents a theoretical and experimental analysis of a coupled lateral and torsional vibrations of two identical rotors interconnected by a flexible Hooke’s joint and modelled as a multibody system with a small misalignment angle. Using energy principle and a Lagrangian transformation, the governing equation of the propeller shaft system is established by considering a nonlinear elastic shaft time-dependent perturbation. To study the sensitivity of the crack for a rotating shaft, the m
Mathematical Models in Engineering, Vol. 6, Issue 1, 2020, p. 34-49.
On feasibility of rate-independent stress paths under proportional deformations within hypoplastic constitutive model for granular materials
Victor A. Kovtunenko, Pavel Krejčí, Nepomuk Krenn, Erich Bauer, Lenka Siváková, Anna V. Zubkova
We study stress paths that are obtained under proportional deformations within the rate-independent hypoplasticity theory of Kolymbas type describing granular materials like soil and broken rock. For a particular simplified hypoplastic constitutive model by Bauer, a closed-form solution of the corresponding system of non-linear ordinary differential equations is available. Since only negative principal stresses are relevant for the granular body, the feasibility of the solution consistent with p
Mathematical Models in Engineering, Vol. 5, Issue 4, 2019, p. 119-126.